# SDR QXEA9500141

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - SMOKE SMELL IN COCKPIT, MAIN INSTRUMENT PANEL CIRCUIT BREAKER POPPED.  LIGHTS PLACED ON MEL 33-01.
